Scientists suspect low-dose effects have led to global epidemic
by retirednurse111 on Thu Jan 10, 2013 10:33 PM
Can anyone help me with the above situation. I had an ileostomy after stage 3 colorectal cancer. It had to be reversed due to dehydration.
I am now 7 month out from surgery, and 5 months out from chemo, and I am having uncontrollable gas and irregular stools......some normal, but when they start I end up with soft mushy stools and I cannot make it to the bathroom.............Helpppppppppp
God Bless You All,
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.